# SDR HALA2017031600067

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 27,762 hours, 4,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO FLOORBEAM FOUND CRACKED AROUND UPPER CORNER RIVETS (2 PLACES) AT FRAME 68, Y310. FOUND TO BE OUT OF LIMIT IAW SRM 53-41-14, REV 92.01.   FLOORBEAM REMOVED AND REPLACED IAW SRM 51-42-11, REV 92.01 MAJOR REPAIR.
